# SDR SWAA2022040663873

- Difficulty date: November 13, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 53,446 hours, 34,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING REMOVAL OF THE LH PICKLE FORK FRAME ASSY BY BOEING AOG; CORROSION WAS FOUND AT TWO FASTENER HOLE LOCATIONS IN THE P/N 144A3311-51 SKIN. THE CORROSION AND HOLE LOCATIONS ARE DOCUMENTED IN BOEING FRR-5. LOCATION: STA 665-667; WL 197; LBL 70. NRC WRITTEN FOR CORROSION REPORTING ONLY. / REWORK OF CORRODED AREAS IS DOCUMENTED IN BOEING FRR-5 UNDER AGREEMENT SWA-RE-1906934. REF. EA 1-753-35958 FOR REPAIRS PERFORMED BY THE BOEING AOG TEAM. NOTE: CORROSION FOUND ON 11/8/19.
